# SDR SWAA2025102928705

- Difficulty date: October 25, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 37,133 hours, 18,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT COVER CAME OFF.  REINSTALLED THE LENS COVER PER SIP.
